Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 18, Pages 3015-3023
http://dx.doi.org/10.1155/IJMMS.2005.3015

On quasi-ideals and bi-ideals in ternary semirings

Department of Pure Mathematics, University of Calcutta, 35 Ballygunge Circular Road, Kolkata 700019, India

Received 31 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Kar, “On quasi-ideals and bi-ideals in ternary semirings,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 18, pp. 3015-3023, 2005. https://doi.org/10.1155/IJMMS.2005.3015.